dr hab. Alina Dobrogowska : Publikacje

  1. A. Dobrogowska, G. Jakimowicz
    Factorization method and second order q - and (q,h) - difference equations
    International Conference on Numerical Analysis and Applied Mathematics (ICNAAM 2016), Rhodes, Greece, Sep 19-25, REGALSCOPE LIMITED 1 Pallados Street, PC 8046, Paphos, CYPRUS (conf. org.) (T. E. Simos, Ch. Tsitouras Ed(s).), AIP Conf. Proc. vol. 1863, (publ. by) American Institute of Physics, 2017, pp. 1-4, (article identifier140005).
    DOI10.1063/1.4992312
  2. A. Dobrogowska, G. Jakimowicz
    Factorization method applied to the second order difference equations
    Appl. Math. Lett. 74 (2017), 161-166.
    DOI10.1016/j.aml.2017.05.022
  3. A. Dobrogowska, T. S. Ratiu
    Erratum to: Integrable Systems of Neumann Type
    J. Dynam. Differential Equations 29 (2017), no. 1, 343-343, (Erratum to: J Dyn Diff Equat (2015) 27:533–553 DOI 10.1007/s10884-013-9314-5, published on-line in 2016).
    DOI10.1007/s10884-016-9540-8
  4. A. Dobrogowska, G. Filipuk
    Factorization Method Applied to Second-Order (q; h)-Difference Operators
    Int. J. Difference Equ. 11 (2016), no. 1, 3-17.
  5. A. Dobrogowska
    R-matrix, Lax pair, and multiparameter decompositions of Lie algebras
    J. Math. Phys. 56 (2015), no. 11, 1-11, (article identifier 113508).
    DOI10.1063/1.4935935
  6. A. Dobrogowska, T. Goliński
    Examples of Hamiltonian Systems on the Space of Deformed Skew-symmetric Matrices
    Geometric Methods in Physics, XXXIII Workshop 2014, Białowieża, Poland, Jun 29 - Jul 5, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2015, pp. 247-255.
    DOI10.1007/978-3-319-18212-4_19
  7. A. Dobrogowska, G. Jakimowicz
    Factorization Method for (q,h)-Hahn Orthogonal Polynomials
    Geometric Methods in Physics, XXXIII Workshop 2014, Białowieża, Poland, Jun 29 - Jul 5, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2015, pp. 237-246.
    DOI10.1007/978-3-319-18212-4_18
  8. A. Dobrogowska, Tudor S. Ratiu
    Integrable Systems of Neumann Type
    J. Dynam. Differential Equations 27 (2015), no. 3, 533-553, (published on-lin in 2013).
    DOI10.1007/s10884-013-9314-5
  9. A. Dobrogowska
    The q-deformation of hyperbolic and trigonometric potenials
    Int. J. Difference Equ. 9 (2014), no. 1, 45-51.
  10. A. Dobrogowska, T. Goliński
    Lie bundle on the space of deformed skew-symmetric matrices
    J. Math. Phys. 55 (2014), no. 11, 1-14, (article identifier 113504).
    DOI10.1063/1.4901010
  11. A. Dobrogowska, G. Jakimowicz
    Factorization method applied to the second order q -difference operators
    Appl. Math. Comput. (2014), no. 228, 147-152, (published on line in 2013).
    DOI10.1016/j.amc.2013.11.102
  12. A. Dobrogowska, G. Jakimowicz
    Symplectic dual pair related to so_{a_1,...,a_{n-1}}(n)
    XXIInd International Conference on Integrable Systems and Quantum Symmetries (ISQS22), (conf. 1), Jun 23-29, Department of Mathematics, Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University  (conf. org.) (Cz. Burdik, O. Navrátil, S. Pošta Ed(s).), J. Phys.: Conf. Ser. vol. 563, (publ. by) Institute of Physics Publishing, 2014, pp. 1-8, (article identifier 012009).
    DOI10.1088/1742-6596/563/1/012009
  13. A. Dobrogowska, A. Odzijewicz
    Integrable Systems Related to Deformed so(5)
    SIGMA Symmetry Integrability Geom. Methods Appl. 10 (2014), 1-18.
    DOI10.3842/SIGMA.2014.056
  14. A. Dobrogowska, A. Odzijewicz
    Symplectic Dual Pair Related to Deformed so(5)
    Geometric Methods in Physics, XXXII Workshop 2013, Białowieża, Poland, Jun 30 - Jul 6, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odesskii, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2014, pp. 121-130.
    DOI10.1007/978-3-319-06248-8_10
  15. S. Hilger, G. Filipiuk, R. Kycia, A. Dobrogowska
    On the (q, h)-Discretization of Ladder Operators
    Int. J. Difference Equ. 9 (2014), no. 1, 67-76.
  16. A. Dobrogowska
    Integrable Hamiltonian systems generated by antisymmetric matrices
    XXIst International Conference on Integrable Systems and Quantum Symmetries (ISQS21), (conf. 1), Jun 12-16, Department of Mathematics Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University (conf. org.) (C. Burdik, O. Navrátil, S Pošta Ed(s).), J. Phys.: Conf. Ser. vol. 474, (publ. by) Institute of Physics Publishing, 2013, pp. 1-6, (article identifier 012015).
    DOI10.1088/1742-6596/474/1/012015
  17. A. Dobrogowska
    The q-deformation of the Morse potential
    Appl. Math. Lett. 26 (2013), no. 7, 769-773.
    DOI10.1016/j.aml.2013.02.009
  18. A. Dobrogowska, A. Odzijewicz
    Integrable relativistic systems given by Hamiltonians with momentum-spin-orbit coupling
    Regul. Chaotic Dyn. 17 (2012), no. 6, 492-505.
    DOI10.1134/S1560354712060020
  19. A. Odzijewicz, A. Dobrogowska
    Integrable Hamiltonian systems related to the Hilbert-Schmidt ideal
    J. Geom. Phys. 61 (2011), no. 8, 1426-1445.
    DOI10.1016/j.geomphys.2011.03.006
  20. A. Dobrogowska, K. Janglajew
    The factorization of the (q, h)-difference operators
    J. Differ. Equations Appl. 13 (2007), no. 12, 1171-1177.
  21. A. Dobrogowska, A. Odzijewicz
    Solutions of the q-deformed Schrödinger equation for special potentials
    J. Phys. A Math. Theor. 40 (2007), no. 9, 2023-2036.
    DOI10.1088/1751-8113/40/9/008
  22. A. Dobrogowska, A. Odzijewicz
    Second order q-difference equations solvable by factorization method
    J. Comput. Appl. Math. 193 (2006), no. 1, 319-346.
    DOI10.1016/j.cam.2005.06.009
  23. A. Dobrogowska, T. Goliński, A. Odzijewicz
    Change of variables in factorization method for second order functional equations
    Czech. J. Phys. 54 (2004), no. 11, 1257-1263, (Presented at the 13th International Colloquium on Quantum Groups, Prague 2002, Jun 17-19).
    DOI10.1007/s10582-004-9787-x
  24. A. Odzijewicz, A. Ryżko
    The Darboux-like transform and some integrable cases of the q-Riccati equation
    J. Phys. A Math. Gen. 35 (2002), no. 3, 747-757.
    DOI10.1088/0305-4470/35/3/318
  25. A. Odzijewicz, A. Ryżko
    Coherent states for deformed Jaynes-Cummings model
    Rep. Math. Phys. 40 (1997), no. 2, 277-283.
    DOI10.1016/S0034-4877(97)85925-3
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .